Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
165 Doctors are Online

Period Problem. Taking Provera 10mg to induce AF. Bleeding Pink/Brown. Is this Implantation bleeding?

Im taking provera 10mg/10day to induce af. I am on my ninth day of provera pill and started spotting brown/pink today. Last month I took it and had a full on period start on the ninth day. Could this be implantation bleeding this time? If not, what causes this to happen if my body hasn't withdrawn from it yet? Should I take the 10th/last pill tomorrow?
Asked On : Sun, 7 Apr 2013
Answers:  1 Views:  27
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
OBGYN 's  Response
May 2013
Thanks for the query.

If you had unprotected intercourse around the time of pregnancy then there is possibility of pregnancy.
In that case it can be implantation bleeding. But just by spotting pregnancy cannot be confirmed or excluded.
While taking tablets also withdrawal bleeding can occur.
If you want to continue the pregnancy if present, better to stop the tablets.
And wait for few days, if your spotting do not turn into bleeding, go for pregnancy test once.
For more details you can ask me through:
Take care.

Answered: Sat, 6 Jul 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor